A1 Journal article (refereed)
A local limit theorem for a transient chaotic walk in a frozen environment (2011)


Leskelä, L., & Stenlund, M. (2011). A local limit theorem for a transient chaotic walk in a frozen environment. Stochastic Processes and Their Applications, 121(12), 2818-2838. https://doi.org/10.1016/j.spa.2011.07.010


JYU authors or editors


Publication details

All authors or editors: Leskelä, Lasse; Stenlund, Mikko

Journal or series: Stochastic Processes and Their Applications

ISSN: 0304-4149

Publication year: 2011

Volume: 121

Issue number: 12

Pages range: 2818-2838

Publisher: Elsevier

Place of Publication: Amsterdam

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.spa.2011.07.010

Persistent website address: http://dx.doi.org/10.1016/j.spa.2011.07.010

Publication open access: Not open

Publication channel open access:

Publication is parallel published: http://arxiv.org/abs/1108.3925


Free keywords: random walk in random environment; quenched random walk; random media; local limit theorem; extended dynamical system


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2011

Preliminary JUFO rating: Not rated


Last updated on 2021-10-06 at 15:29